# SDR USAA920080665

- Difficulty date: March 1, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 35,846 hours, 13,763 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311218920001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON CABIN FLOORBEAM, BS 709/FR 16 - BS 732/FR 17A, S19L.  REPLACED CABIN FLOORBEAM, BS 709/FR 16 - BS 732/FR 17A, S19 IAW A320 SRM 51-72-11.
